# SDR GTIA96NK170

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47547
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Comp
- Part number: 9650041027
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING STICK SHAKER ACTIVATED 240 KTS CLEAN, PULLED P35 PER FCOM.  SWAPPED NR 1 AND NR 2 STALL WARN COMP.  FOUND BOTH INDICATOR PINS POPPED ON NR 1 STALL WARNING COMPUTER. RESET AND SELF TESTED SYSTEM.  SYSTEM OPS CHECKS GOOD.  (M)
